# SDR SWIA201127103

- Difficulty date: August 6, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 33,090 hours, 45,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY "EXIT" SIGN AT ROW 6 FELL DOWN.  (FLT 5568)  REPLACED BROKEN EMERGENCY EXIT SIGN AT ROW 6.
